# SDR SWAA2025120140009

- Difficulty date: November 25, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 28,251 hours, 14,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN THE AFT GALLEY, RIGHT SIDE DOESN`T TEST.  OK TO CONTINUE PER MEL 25-12-01, SP#1B.  R & R THE EMERGENCY FLASHLIGHT AND BATTERY IAW AMM 25-64-00.
